BibTeX record journals/tcs/Berthe96

download as .bib file

@article{DBLP:journals/tcs/Berthe96,
  author    = {Val{\'{e}}rie Berth{\'{e}}},
  title     = {Fr{\'{e}}quences des facteurs des suites sturmiennes},
  journal   = {Theor. Comput. Sci.},
  volume    = {165},
  number    = {2},
  pages     = {295--309},
  year      = {1996},
  url       = {http://dx.doi.org/10.1016/0304-3975(95)00224-3},
  doi       = {10.1016/0304-3975(95)00224-3},
  timestamp = {Wed, 19 Nov 2003 16:10:04 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Berthe96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}